MathSciNet Relay Station
MathSciNet bibliographic data
MR1554673 Contributed Item
Poincaré, H. Sur un théorème de M. Fuchs. (French) Acta Math. 7 (1885), no. 1, 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement